# SDR IPXA2023031491843

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,846 hours, 16,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR 1L BINDING WHEN CLOSING UNABLE TO ARM. L1 DOOR DEFERRAL IN CLOSED POSITION REF MEL 52-10-3-1-2-1-2 PLACARD INSTALLED ON LOG PAGE 530195 ITEM # 1 M-804609INSPECTED L1 DOOR, FOUND BROKEN SHIM COVER TOP AFT SIDE. UPON FURTHER NOTICE DOOR NEEDED FURTHER T/S FOR BAD BOOGIES OR OUT RIG. R/R UPPER AFT RUB STRIP REF AMM 52-11-02-501. ADJUSTED UPPER AFT DOOR CABLE REF AMM 52-11-02-501.
